Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 39, NWS San Angelo, TX

May 18, 2019Coleman County, Texas

NWS San Angelo, TX issued this tornado warning at May 18, 2019, 8:25 AM CDT for Coleman County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2019, 8:25 AM CDT (13:25 UTC)
Expired
May 18, 2019, 9:00 AM CDT
In force
35 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 66 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:39 AM CDTTORNADOSilver Valley, TXA TREE WAS BLOWN DOWN ACROSS THE ROAD, AT THE INTERSECTION OF HIGHWAYS 153 AND 56.
May 18, 8:39 AM CDTTORNADOSilver Valley, TXNUMEROUS TREES ARE DOWN AND A CHURCH ROOF WAS DAMAGED.
May 18, 8:42 AM CDTTORNADOSilver Valley, TXTRAINED SPOTTER REPORTED A TORNADO ON THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2163 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted.

356 
WFUS54 KSJT 181325
TORSJT
TXC083-181400-
/O.NEW.KSJT.TO.W.0039.190518T1325Z-190518T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
825 AM CDT Sat May 18 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Northwestern Coleman County in west central Texas...

* Until 900 AM CDT.
    
* At 824 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Glen Cove, or 10 miles west of Coleman, moving
  northeast at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Novice around 840 AM CDT.
  Silver Valley around 835 AM CDT.

Other locations impacted by this tornadic thunderstorm include Us-
283 Near The Coleman-
Callahan County Line, Lake Coleman and Hords Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3208 9929 3180 9959 3186 9969 3208 9964
TIME...MOT...LOC 1324Z 226DEG 23KT 3186 9960 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

SK
1 follow-up statement
348 
WWUS54 KSJT 181328
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
828 AM CDT Sat May 18 2019

TXC083-181400-
/O.CON.KSJT.TO.W.0039.000000T0000Z-190518T1400Z/
Coleman TX-
828 AM CDT Sat May 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN COLEMAN COUNTY...
    
At 827 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Glen Cove, or 9 miles west of Coleman, moving
northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Trained spotters reported a rain-wrapped tornado just south 
         of Novice.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Novice around 835 AM CDT.
  Silver Valley around 840 AM CDT.

Other locations impacted by this tornadic thunderstorm include Us-
283 Near The Coleman-
Callahan County Line, Lake Coleman and Hords Creek Reservoir.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3208 9929 3180 9959 3186 9969 3208 9964
TIME...MOT...LOC 1327Z 226DEG 23KT 3188 9958 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

SK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 18, 3:41 AM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
341 AM CDT Sat May 18 2019

.SHORT TERM...
(Today and Tonight)

Somewhat disorganized clusters of thunderstorms are affecting
areas north of Interstate 10 early this morning. These storms,
with some embedded severe weather in the form of hail up to golf
ball size, and wind gusts of 60+ mph will continue moving east
across the rest of the area through the morning hours either as
these clusters, or as a merging segmented line of storms. Expect
the activity to move east and out of the area during the
afternoon hours. Skies should clear from west to east behind the
thunderstorms as well, allowing for some heating, with highs
getting into the mid to upper 80s. Tonight, we should see a break
from overnight low clouds, and lows will be somewhat cooler,
dropping into the mid 50s to near 60.

.LONG TERM...
(Sunday through next Friday)

Sunday is still expected to be quiet with dry in place in the
lower levels, and zonal flow aloft. The one concern for Sunday
will be warmer temperatures. Highs could be as hot as mid 90s,
which would be warmer than the area has seen in some time.

The next upper level system quickly moves into the Intermountain
West Sunday night into Monday, putting west Texas back under
active southwest flow. The upper level low is expected to move
from the Great Basin area Sunday night, east into Colorado by
Tuesday morning, then pivot, and move north through the middle of
the week.

Low level moisture will quickly return to the area Sunday night,
and we could even see some isolated to scattered showers and
storms as early as Sunday night, mainly west of a
Throckmorton/Abilene/San Angelo line. Better chances move into the
area Monday and Monday night as active southwest flow moves over
the area and height falls increase instability. The GFS and ECMWF
are in fairly good agreement with the timing of the main upper
level trough axis moving through the area Monday night into
Tuesdaymorning, resulting the best chance for widespread
thunderstorm coverage coming Monday night. Much like today, expect
thunderstorms to move out of the area during the day Tuesday.

Wednesday through the end of the week, models keep us under
southwest flow between ridging to the east, and western troughing.
Will keep slight chance PoPs in at times, mainly for western
areas, and temperatures will average near or slightly warmer than
normal for this time of the year.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  56  86  69 /  60   0   0  10
San Angelo 	 86  56  90  68 /  50   0   0  10
Junction 	 86  59  90  69 /  60   0   5  10
Brownwood 	 83  56  87  67 /  70   0   0  10
Sweetwater 	 83  56  86  68 /  40   0   0  20
Ozona      	 84  55  87  68 /  40   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

20
Hazardous weather outlook, May 18, 4:07 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
407 AM CDT Sat May 18 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-190915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
407 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will affect areas mainly north of
Interstate 10 through early afternoon today. Large hail, damaging
wind gusts, isolated tornadoes, and locally heavy rainfall
leading to flash flooding will all be possible with these storms.
In addition, deadly cloud to ground lightning will be possible
with all these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms will be possible Monday afternoon
into Monday night. The main hazards will be large hail, damaging
winds, and deadly cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 18, 7:24 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
724 AM CDT Sat May 18 2019

TXZ065-066-127-181315-
Runnels TX-Coke TX-Taylor TX-
724 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR COKE...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES UNTIL 815 AM CDT...

At 723 AM CDT, Doppler radar was tracking a strong thunderstorm over
Robert Lee, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bronte around 750 AM CDT.
  Fort Chadbourne around 800 AM CDT.
  Wingate around 815 AM CDT.

Other locations impacted by this storm include Drasco, Pumphrey, The
Intersection Of Highway 208 And Ranch Road 2662, The Intersection Of
Highway 158 And Ranch Road 2059, Wilmeth, Us-87 Near The Coke-
Tom Green County Line and Oak Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3190 9995 3183 10022 3169 10031 3170 10083
      3188 10082 3209 10027 3208 10015 3213 10015
      3219 9999
TIME...MOT...LOC 1223Z 251DEG 26KT 3189 10052

sn
Special weather statement, May 18, 7:57 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service San Angelo TX
757 AM CDT Sat May 18 2019

TXZ099-114-181345-
Throckmorton TX-Shackelford TX-
757 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHACKELFORD AND
SOUTHEASTERN THROCKMORTON COUNTIES UNTIL 845 AM CDT...

At 756 AM CDT, Doppler radar was tracking strong thunderstorms in
southeastern Throckmorton County, and northeastern Shackelford
County, moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Woodson around 805 AM CDT.

Other locations impacted by this storm include The Intersection Of
Us-183 And Us-283, The Intersection Of Us-283 And Ranch Road 209, Us-
180 Near The Shackelford-
Stephens County Line, Lusk and The Intersection Of Us-
380 And Highway 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3296 9895 3295 9909 3272 9910 3271 9936
      3320 9933 3324 9896
TIME...MOT...LOC 1256Z 245DEG 32KT 3293 9908

sn
Special weather statement, May 18, 8:13 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service San Angelo TX
813 AM CDT Sat May 18 2019

TXZ065-066-071>073-181415-
Irion TX-Runnels TX-Tom Green TX-Coke TX-Concho TX-
813 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...NORTHEASTERN
TOM GREEN...SOUTHWESTERN RUNNELS...NORTHWESTERN CONCHO AND
NORTHEASTERN IRION COUNTIES UNTIL 915 AM CDT...

At 812 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grape Creek, or 10 miles north of San Angelo, moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Orient around 835 AM CDT.
  Tennyson around 840 AM CDT.
  Miles around 850 AM CDT.

Other locations impacted by this storm include Harriet and The
Intersection Of Ranch Road 380 And Ranch Road 381.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3138 10090 3163 10078 3183 10013 3143 10005
TIME...MOT...LOC 1312Z 251DEG 29KT 3158 10052

sn
Local storm report, May 18, 8:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
820 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     TORNADO          5 WSW BALLINGER         31.72N 100.03W
05/18/2019                   RUNNELS            TX   TRAINED SPOTTER

            *** 1 INJ ***
            HOUSE DEMOLISHED OFF OF FM2111 WITH POSSIBLE
            INJURY.

&&
Local storm report, May 18, 8:24 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
824 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TORNADO          1 ENE BALLINGER         31.74N 99.95W
05/18/2019                   RUNNELS            TX   TRAINED SPOTTER

            BSAEBALL STADIUM DAMAGED.

&&
Special weather statement, May 18, 8:25 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service San Angelo TX
825 AM CDT Sat May 18 2019

TXZ098-099-114-181430-
Haskell TX-Throckmorton TX-Shackelford TX-
825 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 930 AM CDT...

At 824 AM CDT, Doppler radar was tracking a strong thunderstorm near
Nugent, or 15 miles west of Albany, moving northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Fort Griffin around 855 AM CDT.
  Woodson around 905 AM CDT.
  Elbert around 925 AM CDT.

Other locations impacted by this storm include Mccarty Lake, The
Intersection Of Us-183 And Us-283, Lusk, The Intersection Of Us-
380 And Highway 222, The Intersection Of Us-
283 And Ranch Road 209, Us-180 Near The Shackelford-
Stephens County Line and Big Country Baptist Assembly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3320 9895 3296 9895 3295 9909 3261 9910
      3252 9961 3295 9960 3320 9932 3324 9896
TIME...MOT...LOC 1324Z 227DEG 45KT 3271 9955

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:05 PM CDTTornado WarningSJTCrockett40 min
May 17, 7:42 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 17, 8:24 PM CDTSevere Thunderstorm WarningSJTCrockett51 min
May 17, 9:11 PM CDTSpecial Weather StatementSJTCrockett49 min
May 17, 10:46 PM CDTSpecial Weather StatementSJTCrockett44 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher37 min
May 17, 11:40 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher50 min
May 18, 12:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher46 min
May 18, 12:46 AM CDTTornado WarningSJTSchleicher29 min
May 18, 1:09 AM CDTSevere Thunderstorm WarningSJTSchleicher66 min
May 18, 1:31 AM CDTSpecial Weather StatementSJTSterling44 min
May 18, 2:04 AM CDTSpecial Weather StatementSJTTom Green41 min
May 18, 2:10 AM CDTAreal Flood AdvisorySJTSchleicher, Tom Green50 min
May 18, 2:37 AM CDTSpecial Weather StatementSJTCoke, Sterling38 min
May 18, 3:23 AM CDTSpecial Weather StatementSJTCoke, Nolan52 min
May 18, 3:46 AM CDTAreal Flood AdvisorySJTIrion59 min
May 18, 3:57 AM CDTSevere Thunderstorm WarningSJTIrion48 min
May 18, 4:04 AM CDTSpecial Weather StatementSJTFisher, Nolan56 min
May 18, 4:49 AM CDTTornado WarningSJTIrion, Tom Green26 min
May 18, 5:00 AM CDTSpecial Weather StatementSJTTom Green60 min
May 18, 5:07 AM CDTSpecial Weather StatementSJTJones, Taylor53 min
May 18, 5:08 AM CDTTornado WarningSJTTom Green22 min
May 18, 5:15 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green45 min
May 18, 5:21 AM CDTTornado WarningSJTTom Green24 min
May 18, 5:39 AM CDTTornado WarningSJTTom Green51 min
May 18, 5:40 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor65 min
May 18, 5:45 AM CDTTornado WarningSJTJones, Taylor45 min
May 18, 5:48 AM CDTSevere Thunderstorm WarningSJTFisher, Jones57 min
May 18, 5:58 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green62 min
May 18, 6:08 AM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green112 min
May 18, 6:15 AM CDTTornado WarningSJTJones, Shackelford30 min
May 18, 6:36 AM CDTSevere Thunderstorm WarningSJTCoke39 min
May 18, 6:38 AM CDTSpecial Weather StatementSJTJones67 min
May 18, 6:42 AM CDTSpecial Weather StatementSJTShackelford63 min
May 18, 6:42 AM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green63 min
May 18, 6:44 AM CDTSpecial Weather StatementSJTHaskell31 min
May 18, 6:55 AM CDTSpecial Weather StatementSJTNolan, Sterling50 min
May 18, 6:55 AM CDTTornado WarningSJTConcho, Runnels35 min
May 18, 7:05 AM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton55 min
May 18, 7:06 AM CDTTornado Warning Tornado observedSJTRunnels24 min
May 18, 7:10 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green65 min
May 18, 7:19 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTRunnels41 min
May 18, 7:24 AM CDTSpecial Weather StatementSJTCoke51 min
May 18, 7:38 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels67 min
May 18, 7:45 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor45 min
May 18, 7:49 AM CDTTornado WarningSJTColeman, Runnels25 min
May 18, 7:57 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton48 min
May 18, 8:09 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor51 min
May 18, 8:13 AM CDTSpecial Weather StatementSJTTom Green62 min
May 18, 8:25 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton65 min
May 18, 8:33 AM CDTFlash Flood WarningSJTTom Green117 min
May 18, 8:34 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTColeman26 min
May 18, 8:40 AM CDTFlash Flood WarningSJTRunnels3 hr
May 18, 8:52 AM CDTTornado Warning Tornado observedSJTCallahan23 min
May 18, 8:55 AM CDTSpecial Weather StatementSJTRunnels50 min
May 18, 9:03 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman57 min
May 18, 9:19 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 9:24 AM CDTSevere Thunderstorm WarningSJTBrown66 min
May 18, 9:47 AM CDTFlash Flood WarningSJTBrown, Callahan, Coleman, Runnels3 hr
May 18, 9:55 AM CDTSpecial Weather StatementSJTConcho35 min
May 18, 9:57 AM CDTSevere Thunderstorm WarningSJTColeman48 min
May 18, 10:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch39 min
May 18, 11:10 AM CDTSpecial Weather StatementSJTMenard50 min
May 18, 11:18 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman42 min
May 18, 11:36 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 18, 11:44 AM CDTAreal Flood AdvisorySJTBrown, Coleman3 hr
May 18, 12:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba46 min
May 18, 12:33 PM CDTSevere Thunderstorm WarningSJTSan Saba42 min
May 18, 1:07 PM CDTSpecial Weather StatementSJTSan Saba38 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.